# SDR COMA0560251

- Difficulty date: April 11, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 5,697 hours, 4,919 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5837 ENGINE OIL PRESSURE WARNING.  INSPECTED ENGINE OIL SYSTEM, NO DEFECTS FOUND, GROUND RIMS WERE SATISFACTORY.  COULD NOT DUPLICATE.
